MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device would not power up.Complainant indicated that there was no patient involvement in the reported malfunction.Please reference medwatch reports 1220908-2018-00770, 1220908-2018-00771, 1220908-2018-00772, 1220908-2018-00773, 1220908-2018-00774, and 1220908-2018-00775 for similar events reported from the same customer.
 
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to the lithium battery on the system board.Zoll medical corporation recommends replacement of the lithium battery on the system board every 5 years.This device is approximately 10 years old from date of manufacture.Analysis of reports of this type has not identified an increase in trend.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7372964
Report Number1220908-2018-00776
Device Sequence Number11190248
Product Code MKJ
UDI-Device Identifier00847946008093
UDI-Public00847946008093
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer03/06/2018
Initial Report FDA Received Date03/27/2018
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1